| Catalog Number |
1804400-12 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the left anterior descending coronary artery heavily calcified and tortuous in the left main to proximal left anterior descending coronary artery.The 4.00x12mm xience skypoint stent delivery system (sds) was advanced but met resistance, so the sds was removed for additional pre-dilatation.Resistance was also observed during removal of the sds.When removed from the anatomy, the stent edge was noted to be flared.After performing pre-dilation, another stent was deployed, and the procedure was completed.There was no adverse patient effect and no reported clinically significant delay in the procedure.No additional information was provided.